Low libido and birth control

Watch
Anonymous #1
#1
Report Thread starter 1 week ago
#1
Hello I’ve recently started the combined birth control pill and have noticed a significant decrease in my sex drive which is starting to really effect my relationship and my mental health. I’m am desperate for this to be normal again and was wondering if anyones experienced the same thing or has any advice. I have looked into supplements such as Maca root which is supposed to help with libido but can’t find enough information on whether this is safe or not to take with the birth control without reducing its effects. Please let me know you have any advice !
0
reply
Anonymous #2
#2
Report 1 week ago
#2
Go to your GP and ask for a different pill.

Keep trying different pills until you find a form of contraception that doesn’t have side effects that make you unhappy.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you ever considered or are you currently considering an apprenticeship?

Yes, I am actively considering an apprenticeship (46)
12.23%
I am actively considering an alternative to uni that isn't an apprenticeship (7)
1.86%
I have considered an apprenticeship but it's not for me (94)
25%
I am considering a degree apprenticeship (34)
9.04%
I haven't considered an apprenticeship (181)
48.14%
Something else (let us know in the thread!) (14)
3.72%

Watched Threads

View All